JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Norm and Numerical Radius of 2-homogeneous Polynomials on the Real Space lp2, (1 < p > ∞)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.387-393
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.387
 Title & Authors
Norm and Numerical Radius of 2-homogeneous Polynomials on the Real Space lp2, (1 < p > ∞)
Kim, Sung-Guen;
  PDF(new window)
 Abstract
In this note, we present some inequalities for the norm and numerical radius of 2-homogeneous polynomials from the 2-dimensional real space , (1 < p < ) to itself in terms of their coefficients. We also give an upper bound for n^{(k)}(l_p^2), (k
 Keywords
polynomial norm;numerical radius;polynomial numerical index;
 Language
English
 Cited by
1.
The Polynomial Numerical Index of Lp(μ),;

Kyungpook mathematical journal, 2013. vol.53. 1, pp.117-124 crossref(new window)
1.
The Polynomial Numerical Index of Lp(μ), Kyungpook mathematical journal, 2013, 53, 1, 117  crossref(new windwow)
2.
Numerically hypercyclic polynomials, Archiv der Mathematik, 2012, 99, 5, 443  crossref(new windwow)
3.
Numerically Hypercyclic Operators, Integral Equations and Operator Theory, 2012, 72, 3, 393  crossref(new windwow)
4.
Generalized Numerical Index and Denseness of Numerical Peak Holomorphic Functions on a Banach Space, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
 References
1.
F. F. Bonsall and J. Duncan, Numerical Ranges of Operators on Normed Spaces and of Elements of Normed Algebras, London Math. Soc. Lecture Note Ser. 2, Cambridge Univ. Press, (1971).

2.
F. F. Bonsall and J. Duncan, Numerical Ranges II, London Math. Soc. Lecture Note Ser. 10, Cambridge Univ. Press, (1973).

3.
H. F. Bohnenblust and S. Karlin, Geometrical properties of the unit sphere in Banach algebra, Ann. of Math., 62(1955), 217-229. crossref(new window)

4.
Y. S. Choi, D. Garcia, S. G. Kim and M. Maestre, The polynomial numerical index of a Banach space, Proc. Edinburgh Math. Soc., 49(2006), 39-52. crossref(new window)

5.
S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer-Verlag, London, 1999.

6.
J. Duncan, C. M. McGregor, J. D. Pryce and A. J. White, The numerical index of a normed space, J. London Math. Soc., 2(1970), 481-488.

7.
E. Ed-dari, On the numerical index of Banach spaces, Linear Algebra and Appl., 403(2005), 86-96. crossref(new window)

8.
C. Finet, M. Martin and R. Paya, Numerical index and renorming, Proc. Amer. Math. Soc., 131(2003), 871-877. crossref(new window)

9.
B. M. Glickfeld, On an inequality of Banach algebra geometry and semi-inner product space theory, Illinois J. Math., 14(1970), 76-81.

10.
K. E. Gustafsan and D.K. Rao, Numerical Ranges. The Field of Values of Linear Operators and Matrices, Springer, New York, 1997.

11.
L. A. Harris, Bounds on the derivatives of holomorphic functions of vectors, Colloque danalyse, Rio de Janeiro, 1972, ed. L. Nachbin Act, Sc. et Ind. no. 1367 (Hermann, 1975), pp.145-163.

12.
V. Kadets, M. Martin and R. Paya, Recent progress and open questions on the numerical index of Banach spaces, Rev. R. Acad. Cien. Serie A. Mat. 2000, (2006), pp.155-182.

13.
S. G. Kim, M. Martin and J. Meri, On the polynomial numerical index of the real spaces $c_0,\;l_1\;and\;l_{\infty}$, J. Math. Anal. Appl., 337(2008), 98-106. crossref(new window)

14.
G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc., 100(1961), 29-43. crossref(new window)

15.
G. Lopez, M. Martin and R. Paya, Real Banach spaces with numerical index 1, Bull. London Math. Soc., 31(1999), 207-212. crossref(new window)

16.
M. Martin, A servey on the numerical index of Banach space, Extracta Math., 15(2000), 265-276.

17.
M. Martin and R. Paya, Numerical index of vector-valued function spaces, Studia Math., 142(2000), 269-280.